# SDR SWIA202266424

- Difficulty date: June 22, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING, OUTBD FLAP, OUTBD ACTUATOR WING ATTACH HARDWARE IS CORRODED. (MARKED)     (C-CHECK RO 8/31/2022)    LH OUTBD FLAP, OUTBOARD FLAP ACTUATOR WING ATTATCHMENT CORRODED HARDWARE WAS REPLACED ON MX# 24916069, JOB 27868105, OP 5523
